Hi there, glad to hear you are feeling better! It is not recommended to have alcohol with Zithromax. This medication can cause dizziness, blurred vision, drowsiness, or lightheadedness. Drinking alcohol can intensify these effects and could also render the medication to be not as effective.
ok.... sad face!
how long after I finish the meds may I have wine?
I know...better to hold off though
you could have a glass of wine the day after you stop the Zithromax
...should be okay
ahhh ok.... thank you!
Thank you! Glad you are feeling better!
If I've had zpak in the past with minimal side effects, should that be the cas now? I hate meds!
you could have dizziness, blurred vision, drowsiness, or lightheadedness even if you have not had any of these symptoms in the past when you mix with alcohol.
oh no, not with alcohol, just in general
yes, you may not have any side effects from the Zpack if you it didn't bother you before
just know if you add alcohol in the mix, that you might experience some unpleasant side effects
ok thank you so much! wish you could be my NP in Cali! Have a good rest of your day. Thank you again for your kindness!
you are very welcome! you have a good rest of your night too! :)